# SDR MZZA96172

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655612910
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, INTERGRANNULAR CORROSION WAS FOUND ON AFT CARGO COMPARTMENT AT STRINGER 27R OUTBOARD CHORD BETWEEN BS 950E AND 950E PLUS 5.  THE CORRODED STRINGER 27R OUTBOARD CHORD WAS CLEAN UP AND REPAIRED PER EC/RA 5330-02473.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810119 (SEQ NR 01075)  (M)
